# SDR DXTA200803280

- Difficulty date: September 19, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STARTING THE APU WITH BLEEDS ON, SMOKE POURED OUT OF THE OVERHEAD WEMAKS AND FLOOR AREA.  KLAX-KCLT.
